标题:A finite element method for space-time directional fractional diffusion partial differential equations in the plane and its error analysis
作者:Gao, Jing; Zhao, Meng; Du, Ning; Guo, Xu; Wang, Hong; Zhang, Jiwei
通讯作者:Wang, H
作者机构:[Gao, Jing; Zhao, Meng; Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Guo, Xu; Wang, Hong] Univ South Carolina, Dept 更多
会议名称:3rd Annual Meeting of SIAM-Central-States-Section
会议日期:SEP 29-OCT 01, 2017
来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
出版年:2019
卷:362
页码:354-365
DOI:10.1016/j.cam.2018.11.036
关键词:Space-time fractional diffusion equation; Directional fractional; diffusion; Finite element method; Error estimate
摘要:We present and analyze a fast finite element method for space-time fractional directional partial differential equations in a bounded domain in the plane. The fast solver significantly reduces the computational work of solving the discrete linear algebraic systems from O(MN3 + (MN)-N-2) by a direct solver to O(MN log(MN)) per Krylov subspace iteration and a memory requirement from O(MN2) to O(N log M). An error estimate is proved. Numerical results are presented to show the utility of the method. (C) 2019 Elsevier B.V. All rights reserved.
收录类别:CPCI-S;SCIE
资源类型:会议论文
TOP